RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 274, Number 3, Pages 548–553 (Mi dan9804)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system

A. V. Fursikov

Lomonosov Moscow State University

Full text: PDF file (705 kB)

Bibliographic databases:
UDC: 517.946
Presented: А. Н. Колмогоров
Received: 12.04.1983

Citation: A. V. Fursikov, “Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier–Stokes system or a quasilinear parabolic system”, Dokl. Akad. Nauk SSSR, 274:3 (1984), 548–553

Citation in format AMSBIB
\Bibitem{Fur84}
\by A.~V.~Fursikov
\paper Space-time moments and statistical solutions concentrated on smooth solutions of a three-dimensional Navier--Stokes system or a quasilinear parabolic system
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 274
\issue 3
\pages 548--553
\mathnet{http://mi.mathnet.ru/dan9804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733552}
\zmath{https://zbmath.org/?q=an:0596.35108}


Linking options:
  • http://mi.mathnet.ru/eng/dan9804
  • http://mi.mathnet.ru/eng/dan/v274/i3/p548

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Fursikov, “Solvability of a chain of equations for space-time moments”, Math. USSR-Sb., 53:2 (1986), 307–334  mathnet  crossref  mathscinet
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019